# SDR GTIA2018010902338

- Difficulty date: January 9, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N660NK
- Make and model: Airbus A321-231
- Aircraft serial: 6804
- Aircraft time: 8,063 hours, 3,590 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR DETECTED AT 10,000 FT DURING DESENT.  NR 1 PACK OFF,  ODOR GONE IAW AMM 49-00-00 & AMM 71-00-00.  COULD NOT DUPLICATED ODOR.
